Translator Disclaimer
June 1996 Asymptotically optimal estimation in misspecified time series models
R. Dahlhaus, W. Wefelmeyer
Ann. Statist. 24(3): 952-974 (June 1996). DOI: 10.1214/aos/1032526951

Abstract

A concept of asymptotically efficient estimation is presented when a misspecified parametric time series model is fitted to a stationary process. Efficiency of several minimum distance estimates is proved and the behavior of the Gaussian maximum likelihood estimate is studied. Furthermore, the behavior of estimates that minimize the h-step prediction error is discussed briefly. The paper answers to some extent the question what happens when a misspecified model is fitted to time series data and one acts as if the model were true.

Citation

Download Citation

R. Dahlhaus. W. Wefelmeyer. "Asymptotically optimal estimation in misspecified time series models." Ann. Statist. 24 (3) 952 - 974, June 1996. https://doi.org/10.1214/aos/1032526951

Information

Published: June 1996
First available in Project Euclid: 20 September 2002

zbMATH: 0865.62063
MathSciNet: MR1401832
Digital Object Identifier: 10.1214/aos/1032526951

Subjects:
Primary: 62M10
Secondary: 62G20

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.24 • No. 3 • June 1996
Back to Top